# SDR ABXA20151203197

- Difficulty date: December 3, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUSPECTED AT LT WING REAR SPAR WS 854.  BLEND OUT FOR CORROSION REMOVAL WAS ACCOMPLISHED ON REA 657-61837-MR, WS 810-815.  BLEND OUT & TRIM OUT FOR CORROSION REMOVAL WAS ACCOMPLISHED ON REA B657-61838-MR, WS 850 - 859.  SDR INFORMATION CORRODED LEVEL 2, PN 112T3101-5, PART NAME SKIN, SN N/A.  EXACT FS & BS LOCATION ON ACFT FROM WS 810 TO WS 854 UPPER SKIN TE.  ACFT WAS GNDED.
